# SDR R61A201903050297

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION LOCATED ON FWD CARGO DOOR LOWER SILL CLOSING PLATE. MX REPLACED FWD CARGO DOOR LOWER SILL CLOSING PLATE PN 170-67451-001. IAW AMM 20-10-01. AC REMAINS IN YRQ FOR COMPLETION.
